# SDR UALA2010081602977

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 41,209 hours, 16,116 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFT CARGO SMOKE DETECTOR DETECTED SMOKE HAD ALL THE BELLS AND INDICATION.  BOTTLE BLEW FOR AGENT 1.  DOOR 1 RIGHT EMERGENCY ESCAPE SLIDE DEPLOYED.  REPLACED DOOR 1R ESCAPE SLIDE.  REPLACED AFT PIT SMOKE DET 3WH, 4WH, 5WH, 6WH.  COMPLETED OP CK OF DETECTORS.  ALL TESTS OKAY.
